MAUDE Adverse Event Report: SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM

SENSEONICS INC. EVERSENSE TRANSMITTER; EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Model Number 102208-600
Medical Device Problem Code Imprecision (1307)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 02/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturer is currently performing an investigation and will provide the results with the supplemental report.
 
Event or Problem Description
On (b)(6) 2024, senseonics was made aware of an incident where user reported of hypoglycemic event due to inaccuracies in sensor readings and the system did not alert the user.
 
Additional Manufacturer Narrative
The user complained of a hypoglycemic event where the bg was at 49 mg/dl and the sg read 74 mg/dl on 4 feb 2024, 02:09 pm.A review of the glucose trend data on (b)(6) 2024 confirmed the event described in the complaint where bg = 49mg/dl at 2.09 pm and sg = 74/mg/dl at 2.02 pm.User did not receive a low glucose alert as the sg did not reach the low alert setting which is set to 65 mg/dl.Customer did not seek for medical treatment and resolved the event by eating.In associated sensor inaccuracies case, created to document sensor inaccuracies, it was determined that the system observed a period of transient optical instability contributing to occasional differences.Once the sensor recovered from instability, accuracy improved.The overall sensor performance was evaluated after the event, and the sensor is performing with expectations.The user is currently using the system with no further inaccuracy complaints.B4: date of this report 25 april 2024.G3: date received by the manufacturer? 22 march 2024.H3: device evaluated by manufacturer? yes.H6.Investigation findings updated to 114.H6.Investigation conclusions updated to 4315.

Brand Name
EVERSENSE TRANSMITTER
Common Device Name
EVERSENSE CONTINUOUS GLUCOSE MONITOR SYSTEM
Manufacturer (Section D)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer (Section G)
SENSEONICS INC.
20451 seneca meadows parkway
germantown MD 20876 7005
Manufacturer Contact
vallikannu somasundaram
20451 seneca meadows parkway
germantown, MD 20876-7005
MDR Report Key18841936
Report Number3009862700-2024-00558
Device Sequence Number7457914
Product Code QHJ
UDI-Device Identifier00817491022912
UDI-Public817491022912
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P160048
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date06/26/2024
Device Model Number102208-600
Device Catalogue NumberFG-5900-01-001
Device Lot Number138354
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2024
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date03/05/2024
Supplement Report FDA Received Date04/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age67 YR
Patient SexFemale